JournalslemVol. 57, No. 1/2pp. 103–115

A short geometric proof of a conjecture of Fulton

  • Nicolas Ressayre

    Université Claude Bernard Lyon 1, Villeurbanne, France
A short geometric proof of a conjecture of Fulton cover
Download PDF

Abstract

We give a new geometric proof of a conjecture of Fulton about the Littlewood-Richardson coefficients. This conjecture was first proved by Knutson, Tao and Woodward using the Honeycomb theory. A geometric proof was given by Belkale. Our proof is based on the geometry of the Horn cones.

Cite this article

Nicolas Ressayre, A short geometric proof of a conjecture of Fulton. Enseign. Math. 57 (2011), no. 1, pp. 103–115

DOI 10.4171/LEM/57-1-5